| Model Number |
476205-17 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the force feedback fenestrated bipolar forceps instrument came apart prior to it being used.There was no report of patient involvement.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the force feedback fenestrated bipolar forceps instrument associated with this complaint and completed investigations.The instrument was found to have the main tube holder broken.Pieces on the main tube holder measuring approximately 2.45mm x 1.51mm and 2.03mm x 1.69mm were not returned with the instrument.Additionally, because of the broken main tube holder, the main tube assembly was found to be dislodged from its normal position.Also, the instrument was found to have a detached fragment.The detached fragment was the result of the broken main tube holder.The missing pieces were returned with the instrument measuring approximately 9.03mm x 4.72mm and 9.28mm x 4.76mm.